Alert archive / North Carolina / Flash Flood Warnings in 2024

Flash Flood Warning 6, NWS Blacksburg, VA

April 16, 2024Ashe County, North Carolina; Grayson County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Apr 16, 2024, 2:15 PM EDT for Ashe County, North Carolina; Grayson County, Virginia. It was in force for 5 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2024, 2:15 PM EDT (18:15 UTC)
Expired
Apr 16, 2024, 7:23 PM EDT
In force
5 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Ashe County, NC, Grayson County, VA

The radar

The Roanoke radar (KFCX), 134 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 4:06 PM EDTFLOOD3 Ese Flatwood, NCA member of the United States Forest Service (USFS) reported flooding at the intersection of Little Horse Creek Road and Stansberry Road. Thunderstorms persisted over this region for nearly an hour.
Apr 16, 4:06 PM EDTFLOOD3 Ese Flatwood, NCA MEMBER OF THE UNITED STATES FOREST SERVICE (USFS) REPORTED FLOODING AT THE INTERSECTION OF LITTLE HORSE CREEK ROAD AND STANSBERRY ROAD. THUNDERSTORMS PERSISTED OVER THIS REGION FOR NEARLY AN HOUR.
Apr 16, 4:09 PM EDTFLOOD4 Ssw Flatwood, NCCulvert backed up on Bryan Davis Road near Creston, flooding the road.
Apr 16, 4:09 PM EDTFLOOD4 Ssw Flatwood, NCCULVERT BACKED UP ON BRYAN DAVIS ROAD NEAR CRESTON, FLOODING THE ROAD.
Apr 16, 4:57 PM EDTFLOOD2 Wsw Flatwood, NCCorrects previous tstm wnd dmg report from 2 WSW Flatwood. Culvert backed up causing flooding along Flatwoods School Road.
Apr 16, 4:57 PM EDTFLOOD2 Wsw Flatwood, NCCulvert backed up causing flooding along Flatwoods School Road.
Apr 16, 4:57 PM EDTFLOOD2 Wsw Flatwood, NCCULVERT BACKED UP CAUSING FLOODING ALONG FLATWOODS SCHOOL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 149 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2024-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2024-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WGUS51 KRNK 161815
FFWRNK
NCC009-VAC077-170000-
/O.NEW.KRNK.FF.W.0006.240416T1815Z-240417T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
215 PM EDT Tue Apr 16 2024

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Northwestern Ashe County in northwestern North Carolina...
  Southwestern Grayson County in southwestern Virginia...

* Until 800 PM EDT.

* At 215 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lansing...                         Whitetop...
  Nella...                           Shatley Springs...
  Flatwood...                        Clifton...
  Grayson Highlands State Park...

This includes the following streams and drainages...
  Little Helton Creek, Little Phoenix Creek, Jerd Branch, Dog Creek, 
  Little Horse Creek, Big Horse Creek, Grassy Creek, Cut Laurel 
  Creek, Helton Creek and Big Laurel Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3661 8165 3662 8161 3664 8160 3664 8142
      3644 8142 3645 8168 3646 8170 3647 8170
      3649 8170 3650 8170 3651 8170 3652 8170
      3652 8171 3654 8171 3654 8170 3655 8169
      3657 8169 3657 8168 3659 8168

FLASH FLOOD...RADAR INDICATED

$$

PW
2 follow-up statements
656 
WGUS71 KRNK 161938
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
338 PM EDT Tue Apr 16 2024

NCC009-VAC077-170000-
/O.CON.KRNK.FF.W.0006.000000T0000Z-240417T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashe NC-Grayson VA-
338 PM EDT Tue Apr 16 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR NORTHWESTERN ASHE AND SOUTHWESTERN GRAYSON COUNTIES...

At 338 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3.5 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lansing...                         Whitetop...
Nella...                           Shatley Springs...
Flatwood...                        Clifton...
Grayson Highlands State Park...

This includes the following streams and drainages...
  Little Helton Creek, Little Phoenix Creek, Jerd Branch, Dog Creek, 
  Little Horse Creek, Big Horse Creek, Grassy Creek, Cut Laurel 
  Creek, Helton Creek and Big Laurel Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3661 8165 3662 8161 3664 8160 3664 8142
      3644 8142 3645 8168 3646 8170 3647 8170
      3649 8170 3650 8170 3651 8170 3652 8170
      3652 8171 3654 8171 3654 8170 3655 8169
      3657 8169 3657 8168 3659 8168

FLASH FLOOD...RADAR INDICATED

$$

PW
399 
WGUS71 KRNK 162323
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
723 PM EDT Tue Apr 16 2024

NCC009-VAC077-162333-
/O.CAN.KRNK.FF.W.0006.000000T0000Z-240417T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashe NC-Grayson VA-
723 PM EDT Tue Apr 16 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ASHE AND 
SOUTHWESTERN GRAYSON COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3661 8165 3662 8161 3664 8160 3664 8142
      3644 8142 3645 8168 3646 8170 3647 8170
      3649 8170 3650 8170 3651 8170 3652 8170
      3652 8171 3654 8171 3654 8170 3655 8169
      3657 8169 3657 8168 3659 8168

$$

SH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 1:50 PM EDT, 25 minutes earlier.

Area forecast discussion, Apr 16, 1:50 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
150 PM EDT Tue Apr 16 2024

.SYNOPSIS...
A frontal boundary across the region will be the focus for
showers and thunderstorms tonight and Wednesday. A low pressure
system tracking through the Great Lakes will push a cold front
through the region this weekend. Temperatures will remain above
normal.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 110 PM EDT Tuesday...

Key Message:

  - Scattered showers and storms in the mountains this evening

  - Isolated storms on Wednesday

Back-door cold front now extended from eastern West Virginia to
the North Carolina/Tennessee border. MSAS Lifted Index analysis
showed unstable air west of the boundary with a tight gradient
across the mountains and stable air over the foothills and
piedmont. Latest guidance suggests this front will not move
much tonight then retreats north as a warm front throughout the
day Wednesday.

Scattered thunderstorms will continue to develop this afternoon
from northwest North Carolina into southeast West Virginia, then
drift east to northeast across the front into the stable air.
Any precipitation east of the Blue Ridge will be isolated and
weak. Better coverage of showers and thunderstorms on Wednesday
will be in the locations that will be in the warm sector.

Surface dew points in the 50s and cloud cover will keep
overnight lows 15 to 25 degrees above normal. Warm temperatures
will continue on Wednesday, especially in the warm sector.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 420 AM EST Tuesday...

Key Messages:

1: Scattered showers and storms Wednesday

2: Temperatures well above normal

By Wednesday, a warm front just to the north of our area will
continue its slow progression northward. A west to east traveling
frontal system will pick up the warm front and safely north and far
enough away by Thursday that it won't impact our weather beyond
Thursday.

The approaching system will bring a cold front nearby on Wednesday
and pass through the Mid-Atlantic early Thursday. While we remain in
the warm sector of this setup on Wednesday with better moisture
availability, scattered showers and storms will form mostly in the
mountains west of the Blue Ridge and north of the VA/NC line on
Wednesday afternoon. The rainfall from these showers is not expected
to be particularly heavy. On Thursday, in a slightly drier and more
stable post-frontal environment, precipitation is expected to dry up
by the morning hours. A transient mid-level ridge will also work to
that effect before another late week system brings more showers.

Temperatures will be 10-15 degrees above normal, as highs sit in the
70s to 80s, and with significant cloud cover, do not cool much in
the overnight periods.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 440 AM EDT Tuesday...

Key Messages:

1: Wet again on Friday and Saturday

2: Dry and cooler conditions over the weekend

A broad area of surface low pressure with weaker intensity will
pivot out of the southern plains, following along a cold front
hanging from an area of low pressure in eastern Canada. Moderate
confidence in showers for most of the area, but high confidence for
our mountain zones as the cold front lies almost parallel to the
Blue Ridge, just west of it. The low pressure and the front will
track east, clearing the area late Saturday. Temperatures through
the weekend will cool, and with the assistance of an area of high
pressure, keep another area of low pressure from the Gulf at bay,
leading to quiet weather.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 140 PM EDT Tuesday...

Back-door cold front now extended from eastern West Virignia to
the North Carolina/Tennessee border MSAS Lifted Index analysis
showed unstable air west of the boundary with a tight gradient
across the mountains and stable air over the foothills and
piedmont. Latest guidance suggests this front will not move
much tonight then retreats north as a warm front throughout the
day Wednesday.

Have VCTS in the KLWB and KBLF TAFs but as storms move east
over the stable air, they will weaken so only VCSH in the KROA
and KBCB TAFS for later this afternoon. Any precipitation east
of the Blue Ridge will be isolated and weak. Better coverage of
showers and thunderstorms on Wednesday will be in the locations
that will be in the warm sector.

SPC SREF suggest a marine stratus layer coming onshore in
eastern North Carolina and moving west overnight. Expect these
clouds to stay east of KLYH/KDAN, and KROA.

Extended Aviation Outlook...

A low pressure system and stronger cold front approach the area
Wednesday night through Saturday morning. Scattered showers and
thunderstorms, with associated MVFR flight conditions, are
expected ahead of this system, especially each afternoon and
evening. Most of the time should be VFR. Could also have some
MVFR to IFR fog at night.

Sunday looks dry and VFR at this time.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...AMS
Hazardous weather outlook, Apr 16, 5:51 AM EDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
551 AM EDT Tue Apr 16 2024

NCZ001>006-018>020-VAZ014>020-022>024-032>035-043>047-058-059-171000-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
551 AM EDT Tue Apr 16 2024

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>013-WVZ042>044-507-508-171000-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
551 AM EDT Tue Apr 16 2024

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...Today and tonight.

There is a Marginal Risk of severe thunderstorms afternoon and
evening. The primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 16, 1:19 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
119 PM EDT Tue Apr 16 2024

NCZ001-VAZ015-161745-
Ashe NC-Grayson VA-
119 PM EDT Tue Apr 16 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ASHE AND
SOUTHWESTERN GRAYSON COUNTIES THROUGH 145 PM EDT...

At 119 PM EDT, Doppler radar was tracking a strong thunderstorm over
Flatwood, or near Whitetop, moving northeast at 5 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Whitetop...
Nella...
Flatwood...
and Shatley Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3656 8169 3657 8169 3657 8168 3659 8168
      3661 8165 3662 8162 3664 8160 3660 8144
      3646 8157 3651 8170 3653 8171
TIME...MOT...LOC 1719Z 209DEG 4KT 3655 8163

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

PW
Special weather statement, Apr 16, 1:52 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
152 PM EDT Tue Apr 16 2024

NCZ018-161815-
Watauga NC-
152 PM EDT Tue Apr 16 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WATAUGA COUNTY THROUGH
215 PM EDT...

At 151 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rominger, or over Beech Mountain, moving northeast at 5 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Boone...
Beech Mountain...
Sugar Grove...
Foscoe...
Seven Devils...
Rominger...
and Valle Crucis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3635 8179 3635 8178 3634 8176 3617 8165
      3615 8182 3619 8186 3619 8188 3621 8190
      3623 8191 3624 8190 3625 8190 3626 8189
      3628 8190 3628 8191
TIME...MOT...LOC 1751Z 243DEG 6KT 3622 8185

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

PW
Special weather statement, Apr 16, 2:00 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
200 PM EDT Tue Apr 16 2024

NCZ001-VAZ015-161830-
Ashe NC-Grayson VA-
200 PM EDT Tue Apr 16 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ASHE AND SOUTHWESTERN
GRAYSON COUNTIES THROUGH 230 PM EDT...

At 159 PM EDT, Doppler radar was tracking a strong thunderstorm over
Flatwood, or near Whitetop, moving east at 15 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Jefferson...
Lansing...
Whitetop...
Ashland...
Nella...
Rugby...
and Flatwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3656 8169 3657 8169 3657 8168 3659 8168
      3661 8165 3662 8162 3664 8160 3666 8156
      3666 8155 3667 8154 3670 8147 3643 8134
      3640 8168 3653 8171
TIME...MOT...LOC 1759Z 250DEG 12KT 3652 8162

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

PW
Special weather statement, Apr 16, 2:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
215 PM EDT Tue Apr 16 2024

VAZ009-012-015-161845-
Grayson VA-Wythe VA-Smyth VA-
215 PM EDT Tue Apr 16 2024

...A STRONG THUNDERSTORM WILL IMPACT
EAST CENTRAL SMYTH...SOUTHWESTERN WYTHE AND NORTH CENTRAL GRAYSON
COUNTIES THROUGH 245 PM EDT...

At 215 PM EDT, Doppler radar was tracking a strong thunderstorm near
Flatridge, or near Mount Rogers National Recreation Area, moving east
at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Comers Rock...
and Flatridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3674 8136 3682 8140 3687 8123 3673 8117
TIME...MOT...LOC 1815Z 259DEG 12KT 3679 8133

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SH

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 1:19 PM EDTSpecial Weather StatementRNKAshe26 min
Apr 16, 1:52 PM EDTSpecial Weather StatementRNKWatauga23 min
Apr 16, 2:00 PM EDTSpecial Weather StatementRNKAshe30 min
Apr 16, 2:05 PM EDTSevere Thunderstorm WarningRNKAshe55 min
Apr 16, 2:06 PM EDTAreal Flood AdvisoryRNKAshe9 min
Apr 16, 2:28 PM EDTAreal Flood AdvisoryRNKWatauga3 hr
Apr 15, 9:31 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Tazewell36 min
Apr 15, 10:46 PM EDTSpecial Weather StatementRNKBland29 min
Apr 15, 11:17 PM EDTSpecial Weather StatementRNKBland28 min
Apr 16, 12:59 AM EDTSpecial Weather StatementRNKFranklin31 min
Apr 16, 2:15 PM EDTSpecial Weather StatementRNKGrayson30 min
Apr 16, 2:37 PM EDTSevere Thunderstorm WarningRNKWythe19 min
Apr 16, 3:16 PM EDTSpecial Weather StatementRNKTazewell29 min
Apr 16, 3:54 PM EDTSpecial Weather StatementRNKTazewell36 min
Apr 16, 3:55 PM EDTSevere Thunderstorm WarningRNKAlleghany35 min
Apr 16, 4:11 PM EDTAreal Flood AdvisoryRNKTazewell96 min
Apr 16, 5:31 PM EDTSpecial Weather StatementRNKCraig29 min

Nearby

Flash Flood Warnings in North Carolina, 2024Flash Flood Warnings in Virginia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.